# SDR 2012F00215

- Difficulty date: August 24, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N1611B
- Make and model: Boeing 767332
- Aircraft serial: 30595
- Engine: Ge CF680
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LEFT MLG BRAKE LEAKING, ABNORMAL BRAKE PISTON DAMAGE, ONE MISSING BRAKE DISC 50 PARTS OF BRAKE DISC FOUND ON RWY.  MX ENGINEER OBSERVED AFTER ARRIVAL OF THE ACFT ON STAND E27 A BROKEN BRAKE CYLINDER AND SOME HYD FLUID LEAKAGE.
